Large Subalgebras of a Boolean Algebra

Slobodan Vujošević

Publications de l'Institut Mathématique (1989)

  • Volume: 45(59), Issue: 65, page 27-31
  • ISSN: 0350-1302

How to cite


Slobodan Vujošević. "Large Subalgebras of a Boolean Algebra." Publications de l'Institut Mathématique 45(59).65 (1989): 27-31. <>.

author = {Slobodan Vujošević},
journal = {Publications de l'Institut Mathématique},
keywords = {large subalgebra; Boolean algebra; Stone space; ultrafilter},
language = {eng},
number = {65},
pages = {27-31},
publisher = {Matematički institut SANU},
title = {Large Subalgebras of a Boolean Algebra},
url = {},
volume = {45(59)},
year = {1989},

AU - Slobodan Vujošević
TI - Large Subalgebras of a Boolean Algebra
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 45(59)
IS - 65
SP - 27
EP - 31
LA - eng
KW - large subalgebra; Boolean algebra; Stone space; ultrafilter
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.